# SDR 99ZZZX3007

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331096
- Condition: Failed
- Location: Nr 1 Brake
- Part time: 1,365 hours
- Component: Bfgoodrich, 21585
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSY, P/N 2-1585, FAILED PREMATURELY.  NR 1 STATOR BROKEN AND STATOR TANGS BINDING IN TORQUE TUBE KEY SLOTS.  THIS IS A CONTINUAL DISCREPANCY.  BRAKE ASSY SHOULD LAST 2,500 CYCLES.
